# SDR TRBACPCP2010009

- Difficulty date: January 25, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,615 hours, 29,789 cycles
- Engine: Pwa PW127
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION AT FRAME 17 BETWEEN LT OTBD SEAT TRACKS ( 7 AREAS MARKED IN RED) ON THE FLOORBEAM.  R & R FRAME SEGMENT IAW SRM 53-00-00, FIG 435.
